MathSciNet Relay Station
MathSciNet bibliographic data
MR563540 (81e:14004) 14B05
Sally, Judith D. Tangent cones at Gorenstein singularities. Compositio Math. 40 (1980), no. 2, 167–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement